# SDR UIEA2017041900604

- Difficulty date: April 18, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 82,863 hours, 17,563 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Shutoff Valve
- Part number: 2780840101
- Part serial: 1832
- Condition: Unknown
- Location: Apu Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE EICAS MESSAGE.  REMOVED AND REPLACED THE APU AIR SUPPLY SHUTOFF VALVE IAW AMM 36-11-10 AS PRECAUTION , OPS CHECKED NORMAL.
